# SDR MALA040897

- Difficulty date: December 18, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 19,093 hours, 20,799 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, INNER FLANGE OF FRAME AT FS 686.888 HAS BEEN CHAFFED OUT OF LIMITS BY CARGO DOOR CABLE.  DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S53275.  REFER EAMS WORK ORDER NR 211236/TASK 2584 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 12/24/04.
